for Journals by Title or ISSN
for Articles by Keywords
Followed Journals
Journal you Follow: 0
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Journals are published.
Already have an account? Sign In to see the journals you follow.
Journal Cover International Journal of Mathematical Modelling & Computations
  [2 followers]  Follow
  This is an Open Access Journal Open Access journal
   ISSN (Print) 2228-6225 - ISSN (Online) 2228-6233
   Published by Islamic Azad University Homepage  [18 journals]
  • The comparison of two high-order semi-discrete central schemes for solving
           hyperbolic ...

    • Abstract: This work presents two high-order, semi-discrete, central-upwind schemes for computing approximate solutions of 1D systems of conservation laws. We propose a central weighted essentially non-oscillatory (CWENO) reconstruction, also we apply a fourth-order reconstruction proposed by Peer et al., and afterwards, we combine these reconstructions with a semi-discrete central-upwind numerical flux and the third-order TVD Runge-Kutta method. Also this paper compares the numerical results of these two methods. Afterwards, we are interested in the behavior of the total variation (TV) of the approximate solution obtained with these schemes. We test these schemes on both scalar and gas dynamics problems. Numerical results con rm that the new schemes are non-oscillatory and yield sharp results when solving profi les with discontinuities. We also observe that the total variation of computed solutions is close to the total variation of the exact solution or a reference solution.
      PubDate: Fri, 23 Jun 2017 19:30:00 +010
  • Influence of an external magnetic field on the peristaltic flow of a
           couple stress fluid ...

    • Abstract: Magnetohydrodynamic(MHD) peristaltic flow of a Couple Stress Fluid through a permeable channel is examined in this investigation. The flow analysis is performed in the presence of an External Magnetic Field. Long wavelength and low Reynolds number approach is implemented. Mathematical expressions of axial velocity, pressure gradient and volume flow rate are obtained. Pressure rise, frictional force and pumping phenomenon are portrayed and symbolized graphically. The elemental characteristics of this analysis is a complete interpretation of the influence of Couple Stress Parameter, magnetic number, non dimensional amplitude ratio and permeability parameter on the velocity, pressure gradient, pressure rise and frictional forces.
      PubDate: Fri, 23 Jun 2017 19:30:00 +010
  • Multistage Modified Sinc Method for Solving Nonlinear Dynamical Systems

    • Abstract: The sinc method is known as an ecient numerical method for solving ordinary or par-tial di erential equations but the system of di erential equations has not been solved by this method which is the focus of this paper. We have shown that the proposed version of sinc is able to solve sti system while Runge-kutta method can not able to solve. Moreover, Due to the great attention to mathematical models in disease, the detailed stability analyses and numerical experiments are given on the standard within-host virus infections model.
      PubDate: Thu, 16 Feb 2017 20:30:00 +010
  • Jacobi Operational Matrix Approach for Solving Systems of Linear and
           Nonlinear ...

    • Abstract: ‎‎‎‎‎‎‎‎‎‎‎‎‎This paper aims to construct a general formulation for the shifted Jacobi operational matrices of integration and product‎. ‎The main aim is to generalize the Jacobi integral and product operational matrices to the solving system of Fredholm and Volterra integro--differential equations‎ which appear in various fields of science such as physics and engineering. ‎The Operational matrices together with the collocation method are applied to reduce the solution of these problems to the solution of a system of algebraic equations‎. ‎ Indeed, to solve the system of integro-differential equations, a fast algorithm is used for simplifying the problem under study. ‎The method is applied to solve system of linear and nonlinear Fredholm and Volterra integro-differential equations‎. ‎Illustrative examples are included to demonstrate the validity and efficiency of the presented method‎. It is further found that the absolute errors are almost constant in the studied interval. ‎Also‎, ‎several theorems related to the convergence of the proposed method‎, ‎will be presented‎‎.‎
      PubDate: Thu, 12 Jan 2017 20:30:00 +010
  • Generalization of Titchmarsh's Theorem for the Dunkl Transform

    • Abstract: Using a generalized spherical mean operator, we obtain a generalization of Titchmarsh's theorem for the Dunkl transform for functions satisfying the ('; p)-Dunkl Lipschitz condition in the space Lp(Rd;wl(x)dx), 1 < p 6 2, where wl is a weight function invariant under the action of an associated re ection group.
      PubDate: Wed, 28 Dec 2016 20:30:00 +010
  • Estimates for the Generalized Fourier-Bessel Transform in the Space L2

    • Abstract: Some estimates are proved for the generalized Fourier-Bessel transform in the space (L^2) (alpha,n)-index certain classes of functions characterized by the generalized continuity modulus.
      PubDate: Mon, 31 Oct 2016 20:30:00 +010
  • Common Fixed-Point Theorems For Generalized Fuzzy Contraction Mapping

    • Abstract: In this paper we investigate common xed point theorems for contraction mapping in fuzzy metric space introduced by Gregori and Sapena [V. Gregori, A. Sapena, On xed-point the- orems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245-252].
      PubDate: Mon, 31 Oct 2016 20:30:00 +010
  • An Lp-Lq-version Of Morgan's Theorem For The Generalized Fourier Transform
           Associated with a ...

    • Abstract: The aim of this paper is to prove new quantitative uncertainty principle for the generalized Fourier transform connected with a Dunkl type operator on the real line. More precisely we prove An Lp-Lq-version of Morgan's theorem.
      PubDate: Mon, 31 Oct 2016 20:30:00 +010
  • An efficient method for the numerical solution of Helmholtz type general
           two point boundary ...

    • Abstract: In this article, we propose and analyze a computational method for numerical solution of general two point boundary value problems. Method is tested on problems to ensure the computational eciency. We have compared numerical results with results obtained by other method in literature. We conclude that propose method is computationally ecient and e ective.
      PubDate: Mon, 31 Oct 2016 20:30:00 +010
  • The combined reproducing kernel method and Taylor series for solving
           nonlinear ...

    • Abstract: In this letter, the numerical scheme of nonlinear Volterra-Fredholm integro-differential equations is proposed in a reproducing kernel Hilbert space (RKHS). The method is constructed based on the reproducing kernel properties in which the initial condition of the problem is satis ed. The nonlinear terms are replaced by its Taylor series. In this technique, the nonlinear Volterra-Fredholm integro-differential equations are converted to nonlinear differential equations. The exact solution is represented in the form of series in the reproducing Hilbert kernel space. The approximation solution is expressed by n-term summation of reproducing kernel functions and it is converge to the exact solution. Some numerical examples are given to show the accuracy of the method.
      PubDate: Mon, 31 Oct 2016 20:30:00 +010
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
Home (Search)
Subjects A-Z
Publishers A-Z
Your IP address:
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2016